# SDR AALA202307059988

- Difficulty date: June 29, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A320*
- Aircraft serial: 6035
- Aircraft time: 29,404 hours, 11,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: ABS0346N04
- Condition: Out Of Position
- Location: L1 Slide
- Component: Slide, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L1 SLIDE RETAINING BALL PULLED THROUGH. REMOVED AND REPLACED L1 DOOR SLIDE.
